# SDR 2007UALA04775

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER FWD CORNER HAS CRACK IN FRAME.  REPLACED LOWER FORWARD FRAME.
